Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 1, 2010, 10:13 PM CDT for 5 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2010, 10:13 PM CDT (03:13 UTC)
- Expired
- May 2, 2010, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 25 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 10:15 PM CDT | FLASH FLOOD | Benton, AR | REPORT OF CAR FLOATING IN WATER AT THE INTERSECTION OF HAZEL AND RICHARD IN BENTON. |
| May 1, 10:55 PM CDT | FLASH FLOOD | 2 Sw North Little Rock, AR | CRYSTAL HILL ROAD IN FRONT OF WILD RIVER COUNTRY IS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3084 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 6.8
- Supercell composite
- 25.5
The text
As transmitted, in the capitals the NWS used until 2016.
004
WGUS54 KLZK 020313
FFWLZK
ARC053-059-085-119-125-020615-
/O.NEW.KLZK.FF.W.0013.100502T0313Z-100502T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 PM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS
WEST CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS
PULASKI COUNTY IN CENTRAL ARKANSAS
EASTERN SALINE COUNTY IN CENTRAL ARKANSAS
NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS
* UNTIL 115 AM CDT
* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS HAS FALLEN IN THE WARNED AREA. RADAR
ESTIMATES OF 1 TO 2 INCHES HAVE FALLEN IN THE LAST 2 HOURS...WITH
LOCALLY HIGHER AMOUNTS. THIS HEAVY RAINFALL IS IN ADDITION TO VERY
HEAVY RAIN THAT FELL FRIDAY NIGHT AND SATURDAY MORNING.
THEREFORE...FLASH FLOODING IS LIKELY OR ALREADY OCCURRING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURNS
PARK...CHENAL VALLEY...DOWNTOWN LITTLE ROCK...GEYER SPRINGS...
HILLCREST...LITTLE ROCK...NORTH LITTLE ROCK AND RIVER MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3451 9277 3485 9253 3485 9244 3491 9239
3492 9222 3501 9222 3479 9188 3420 9263
3436 9291
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:10 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, May 1, 6:10 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 610 PM CDT SAT MAY 1 2010 .AVIATION... LOW PRESSURE CONTINUES TO APPROACH ARKANSAS ALONG WITH A COLD FRONT. MOISTURE CONTINUES TO INCREASE ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA. SEVERE THUNDERSTORMS AND TORNADOES ARE LIKELY THIS EVENING. PRECIPITATION WILL DECREASE LATE TONIGHT. PATCHY FOG MAY DEVELOP DURING THE EARLY MORNING HOURS. MVFR CONDITIONS WILL DOMINATE THROUGH MUCH OF THE PERIOD. CLOUDS WILL DECREASE AT THE END OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 321 PM CDT SAT MAY 1 2010/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT CLOUDS BROKE UP EARLY THIS AFTERNOON...AND HEATING HAS OCCURRED WITH TEMPERATURES CLIMBING INTO THE UPPER 70S TO MID 80S ACROSS CENTRAL/SOUTHERN ARKANSAS. 18Z SOUNDING FROM LITTLE ROCK SHOWED WEAK CAPPING...WHICH HAS HELD SO FAR. HOWEVER...A STORM SYSTEM WAS HEADING THROUGH NORTHEAST TEXAS...AND WILL BE THE FORCING MECHANISM TO GET STORMS GOING BY 22Z. 0-1KM HELICITY VALUES WILL CLIMB OVER 250 M2/S2 IN THE CENTRAL/SOUTHERN COUNTIES. STORMS WITH ROTATING UPDRAFTS ARE LIKELY...WITH TORNADOES EXPECTED. A FEW STRONG LONG TRACK TORNADOES ARE POSSIBLE. AS THE NIGHT PROGRESSES...SHOWERS/THUNDERSTORMS WILL BECOME MORE WIDESPREAD IN THE SOUTHEAST HALF OF ARKANSAS...AND THE FOCUS WILL GRADUALLY SHIFT TO HEAVY/EXCESSIVE RAIN. ONE TO FOUR INCHES OF RAIN IS IN THE FORECAST...WITH A FLASH FLOOD WATCH REMAINING IN EFFECT. AS THE SYSTEM PASSES TO THE NORTHEAST...A COLD FRONT WILL PUSH THROUGH THE REGION. SHOWERS/THUNDERSTORMS SHOULD LINGER IN AREAS TOWARD THE MISSISSIPPI RIVER SUNDAY MORNING...BUT PRECIPITATION WILL END BY AFTERNOON. HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE PLAINS MONDAY/TUESDAY...WITH SLIGHTLY COOLER AND DRIER AIR. LONG TERM...WEDNESDAY THROUGH SATURDAY ZONAL FLOW WILL BECOME MORE SOUTHWEST BY THURSDAY. DRY AIR WILL BE OVER MUCH OF THE AREA THROUGH THE MOST OF THE PERIOD. A COLD FRONT WILL MOVE INTO THE AREA FRIDAY AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. MOISTURE IS STILL LACKING ON FRIDAY BUT AN INCREASE IS SEEN ALONG THE FRONT. ABOVE NORMAL TEMPERATURES ARE EXPECTED WEDNESDAY AND THURSDAY AND NEAR NORMAL AFTER THE FRONT PASSES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 58 74 52 78 / 80 20 10 10 CAMDEN AR 62 77 54 83 / 80 30 10 10 HARRISON AR 50 72 51 77 / 50 10 10 10 HOT SPRINGS AR 56 75 53 80 / 70 10 10 10 LITTLE ROCK AR 61 75 53 81 / 80 20 10 10 MONTICELLO AR 65 77 55 84 / 90 40 10 10 MOUNT IDA AR 54 75 52 77 / 60 10 10 10 MOUNTAIN HOME AR 54 73 51 79 / 60 10 10 10 NEWPORT AR 62 75 53 79 / 80 20 10 10 PINE BLUFF AR 64 76 54 81 / 80 30 10 10 RUSSELLVILLE AR 56 74 49 79 / 60 10 10 10 SEARCY AR 61 75 53 79 / 80 20 10 10 STUTTGART AR 64 75 54 80 / 90 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER- GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE- MONROE-OUACHITA-PRAIRIE-PULASKI-SALINE-SHARP-WHITE-WOODRUFF. && AVIATION...51
Hazardous weather outlook, May 1, 12:00 PM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1200 PM CDT SAT MAY 1 2010 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1200 PM CDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT PRECIPITATION WAS BECOMING ISOLATED LATE THIS MORNING...AND BREAKS IN THE CLOUDS WERE ALLOWING FOR SOME HEATING. THIS WILL DESTABILIZE THE ATMOSPHERE. LATER THIS AFTERNOON AND EVENING...A STORM SYSTEM WILL APPROACH FROM THE SOUTHWEST. THE SYSTEM WILL TRIGGER ADDITIONAL THUNDERSTORM DEVELOPMENT...WITH SEVERE WEATHER LIKELY IN THE SOUTHEAST HALF OF THE STATE. THERE WILL BE A LOT OF WIND SHEAR IN PLACE. WINDS WILL TURN WITH HEIGHT...AND THIS WILL CREATE ROTATION IN DEVELOPING STORMS AND TORNADOES WILL LIKELY BE SPAWNED. A FEW STRONG AND LONG TRACK TORNADOES ARE POSSIBLE. THERE IS A HIGH RISK OF SEVERE WEATHER IN MUCH OF SOUTHERN AND EASTERN ARKANSAS THIS AFTERNOON AND EVENING. THIS INCLUDES AREAS SOUTH AND EAST OF HOT SPRINGS...CONWAY AND BATESVILLE. AS SHOWERS AND THUNDERSTORMS BECOME WIDESPREAD TONIGHT...THERE WILL BE AREAS OF HEAVY RAIN. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN COULD FALL IN THE SOUTH AND EAST...CREATING HIGH WATER PROBLEMS. A FLASH FLOOD WATCH HAS BEEN POSTED FOR THIS AREA THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL PUSH THROUGH THE REGION ON SUNDAY...WITH PRECIPITATION FINALLY ENDING FROM THE WEST. THERE COULD BE LINGERING SHOWERS AND THUNDERSTORMS IN AREAS CLOSE TO THE MISSISSIPPI RIVER...WHICH WILL AGGRAVATE ANY HIGH WATER PROBLEMS THAT DEVELOP. THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER IN THE FAR SOUTHEAST. DRY WEATHER WILL RETURN MONDAY AND TUESDAY AS HIGH PRESSURE BUILDS INTO ARKANSAS FROM THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND TONIGHT DUE TO SEVERE WEATHER IN THE SOUTHEAST HALF OF ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/46
In the hours before
Local storm report, May 1, 8:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 PM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM FUNNEL CLOUD 4 NE GOULD 34.03N 91.51W
05/01/2010 LINCOLN AR BROADCAST MEDIA
BROADCAST MEDIA REPORTED TWO FUNNEL CLOUDS 4 MILES
NORTHEAST OF GOULD.
&&
58Local storm report, May 1, 9:01 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
901 PM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TORNADO PENROSE 35.18N 91.05W
05/01/2010 WOODRUFF AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORTED TORNADO ON THE GROUND ON
HIGHWAY 49.
&&
58Special weather statement, May 1, 9:22 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 922 PM CDT SAT MAY 1 2010 ARZ041-042-052>054-020250- CLARK-GARLAND-HOT SPRING-MONTGOMERY-PIKE- 922 PM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK...GARLAND...HOT SPRING... MONTGOMERY AND PIKE COUNTIES UNTIL 950 PM CDT... AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF OKOLONA...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. AREAS THAT WILL BE AFFECTED INCLUDE AMITY AND ROCKWELL. 56
Local storm report, May 1, 9:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 PM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 NW STAR CITY 33.96N 91.87W
05/01/2010 E1.00 INCH LINCOLN AR AMATEUR RADIO
&&
58Special weather statement, May 1, 9:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 959 PM CDT SAT MAY 1 2010 ARZ023-031-020330- CONWAY-VAN BUREN- 959 PM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CONWAY AND VAN BUREN COUNTIES UNTIL 1030 PM CDT... AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JERUSALEM...MOVING NORTHEAST AT 50 MPH. SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 56
Special weather statement, May 1, 10:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1004 PM CDT SAT MAY 1 2010 ARZ053-054-062-020350- CLARK-DALLAS-HOT SPRING- 1004 PM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK...DALLAS AND HOT SPRING COUNTIES UNTIL 1050 PM CDT... AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF DEGRAY LAKE TO 6 MILES SOUTH OF ARKADELPHIA TO GURDON...MOVING NORTHEAST AT 70 MPH. SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE TO THE VERY HEAVY RAIN. 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Scott, Yell | 44 min |
| May 1, 7:03 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 42 min |
| May 1, 7:07 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Ouachita | 23 min |
| May 1, 7:08 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| May 1, 7:12 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Jefferson, Lincoln | 48 min |
| May 1, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 46 min |
| May 1, 7:16 PM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 44 min |
| May 1, 7:18 PM CDT | Tornado Warning | LZK | Montgomery, Perry, Scott, Yell | 27 min |
| May 1, 7:21 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, White | 39 min |
| May 1, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Saline | 35 min |
| May 1, 7:28 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 32 min |
| May 1, 7:31 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 44 min |
| May 1, 7:34 PM CDT | Tornado Warning | LZK | Drew, Lincoln | 41 min |
| May 1, 7:48 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 42 min |
| May 1, 7:52 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery, Pike, Polk | 23 min |
| May 1, 7:53 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 52 min |
| May 1, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Pike | 47 min |
| May 1, 8:01 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 44 min |
| May 1, 8:07 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 53 min |
| May 1, 8:08 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Sharp, White | 52 min |
| May 1, 8:10 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 15 min |
| May 1, 8:29 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Montgomery and 2 more | 46 min |
| May 1, 8:31 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 29 min |
| May 1, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 42 min |
| May 1, 8:38 PM CDT | Tornado Warning | LZK | Monroe, Woodruff | 22 min |
| May 1, 8:44 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 26 min |
| May 1, 8:49 PM CDT | Tornado Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 26 min |
| May 1, 9:07 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 38 min |
| May 1, 9:11 PM CDT | Tornado Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 20 min |
| May 1, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Hot Spring, Lonoke, Pulaski, Saline | 45 min |
| May 1, 10:19 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, White | 41 min |
| May 1, 10:23 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more | 3 hr |
| May 1, 11:32 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White, Woodruff | 43 min |
| May 2, 12:12 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Montgomery, Perry, Pope, Van Buren and 1 more | 3 hr |
| May 2, 9:31 AM CDT | River Flood Advisory | LZK | Randolph | 25 hr |
Nearby
Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.